# SDR SWAA2023070357845

- Difficulty date: June 11, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLOOR PANEL HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA 2023-360163<[01] REPLACED ON FLOOR PANEL HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801;[02] CORRECTED STEP 1 REPLACED ON FLOOR PANEL HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801;PERFORMED TEST ; TES IS OK .;[03] REPLACED ON FLOOR PANEL HARDWARE GIRT BAR FITTING AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801;PERFORMED TEST ; TES
